Volume 6, Issue 3
The Discrete-Time Finite Element Methods for Nonlinear Hyperbolic Equations and Their Theoretical Analysis

Yi-rang Yuan and Hong Wang

J. Comp. Math., 6 (1988), pp. 193-204

Preview Full PDF BiBTex 0 308
  • Abstract

In this paper, some discrete-time finite element methods for nonlinear hyperbolic equations are derived and their theoretical analysis is given. The stability and the convergence of the finite element method for linear and semi-linear hyperbolic equations have already been discussed.

  • History

Published online: 1988-06

  • Keywords

  • AMS Subject Headings

  • Cited by